Tinnitus is found among people with Vitamin d deficiency, especially for people who are female, 40-49 old, take medication Vitamin d and have Vitamin d deficiency. We study 10 people who have Tinnitus and Vitamin d deficiency from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Vitamin d deficiency can be treated by Vitamin d, Multivitamin, Ergocalciferol, Drisdol, Vitamin d - 50,000 iu (latest reports from 4,382 Vitamin d deficiency patients)
Tinnitus (a ringing in the ears) has been reported by people with weight decreased, heart rate increased, abdominal pain upper, abdominal pain, back pain (latest reports from 19,185 Tinnitus patients).
On Jul, 20, 2016
10 people who have Vitamin D Deficiency and Tinnitus are studied.
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
I took Levaquin for 2 days in November 2016 and developed what I thought to be bursitis as I have issues with it in the past. Now 8 months later I have had cortisone shots and therapy and continue to have pain in my hip and now knee. I also developed ringing in my ears about the same time and had no idea Levaquin could have also caused this problem. Anyone finding relief!
Following a 6 week treatment of Invanz in hospital, I suffered progressively loud tinnitus. The problem began as simply "noticeable" but became debilitating about a year following treatment and seems to be getting progressively worse with time. My life has been destroyed by this constant, ...
I took Levaquin for 2 days in November 2016 and developed what I thought to be bursitis as I have issues with it in the past. Now 8 months later I have had cortisone shots and therapy and continue to have pain in my hip and now knee. I also developed ringing in my ears about the same time and ...
Hi I suffer from menieres disease and suffer with tinnitus, which I have managed to ignore and live with. Recently though, I started to take marine collagen (3 days ago) and my tinnitus has definitely cranked up the volume, so much so that it has interfered with my sleep. Has anyone else ...
I have Tinnitus Pulsatile and just started taking L-Arginine instead of a low dose aspirin anyone else take L-Arginine? If so how do you feel about it and what side affects with Tinnitus Pulsatile have you had if any?
Hi, I started on Nabilone a month ago, and I notice my tinnitus is really bad now. Nothing drowns it out. But it's helping with my arthritis so much, I do not want it stopped. Any ideas to lesson this noise? Even my cpap machine isn't helping. Thanks, Mimi
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.